RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2015, Volume 465, Number 2, Pages 137–140 (Mi dan21461)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Asymptotic formula for the convolution of a generalized divisor function

V. A. Bykovskii, D. A. Frolenkov

Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 14-11-00335
This work was supported by the Russian Science Foundation, project no. 14-11-00335.


DOI: https://doi.org/10.7868/S0869565215320031


English version:
Doklady Mathematics, 2015, 92:3, 670–673

Bibliographic databases:

Document Type: Article
Received: 16.04.2015

Linking options:
  • http://mi.mathnet.ru/eng/dan21461

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Bykovskii, D. A. Frolenkov, “The average length of finite continued fractions with fixed denominator”, Sb. Math., 208:5 (2017), 644–683  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:119

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018